Alert archive / Illinois / River Flood Warnings in 2008
River Flood Warning 49, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at May 8, 2008, 10:26 AM CDT for Lawrence County, Illinois. It took effect at May 8, 2008, 5:00 PM CDT. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- May 8, 2008, 10:26 AM CDT (15:26 UTC)
- In effect from
- May 8, 2008, 5:00 PM CDT
- Expired
- May 10, 2008, 8:56 PM CDT
- In force
- 52 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 30.50 ft at May 9, 2008, 9:00 PM CDT.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 081526
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1026 AM CDT THU MAY 08 2008
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
.SYNOPSIS...HEAVY RAINS OF 2 TO 4 INCHES SINCE WEDNESDAY...WITH
ADDITIONAL MODERATE TO HEAVY RAINS FALLING TODAY...WILL CAUSE THE
EMBARRAS RIVER AT LAWRENCEVILLE TO RISE ABOVE FLOOD STAGE LATE THIS
AFTERNOON.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
ILC101-090526-
/O.NEW.KILX.FL.W.0049.080508T2200Z-080510T1648Z/
/LAWI2.1.ER.080508T2200Z.080509T1200Z.080510T1048Z.NO/
1026 AM CDT THU MAY 08 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM THIS AFTERNOON TO SATURDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 850 AM THURSDAY THE STAGE WAS 25.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 32.6 FEET BY TOMORROW AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 25.8 THU 9 AM 32.6 29.7 27.3
$$5 follow-up statements
000
WGUS83 KILX 090129
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
829 PM CDT THU MAY 08 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-091529-
/O.EXT.KILX.FL.W.0049.000000T0000Z-080511T1800Z/
/LAWI2.1.ER.080509T1100Z.080510T0600Z.080511T1200Z.NO/
829 PM CDT THU MAY 08 2008
...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 645 PM THURSDAY THE STAGE WAS 28.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 30.8 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 28.4 THU 7 PM 30.2 30.7 30.0
$$000
WGUS83 KILX 091557
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1057 AM CDT FRI MAY 09 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-100557-
/O.EXT.KILX.FL.W.0049.000000T0000Z-080510T1000Z/
/LAWI2.1.ER.080509T1200Z.080509T1800Z.080510T0400Z.NO/
1057 AM CDT FRI MAY 09 2008
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 955 AM FRIDAY THE STAGE WAS 30.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.5 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
EMBARRAS RIVER
LAWRENCEVILLE 30 30.2 FRI 10 AM 28.9 27.7 28.7
$$
SHIMON000
WGUS83 KILX 100217
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
917 PM CDT FRI MAY 09 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-101617-
/O.EXT.KILX.FL.W.0049.000000T0000Z-080511T1000Z/
/LAWI2.1.ER.080509T1200Z.080510T0600Z.080511T0400Z.NO/
917 PM CDT FRI MAY 09 2008
...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD
WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 750 PM FRIDAY THE STAGE WAS 30.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.6 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
TOMORROW EVENING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
EMBARRAS RIVER
LAWRENCEVILLE 30 30.5 FRI 8 PM 30.5 29.4 26.5
$$000
WGUS83 KILX 101557
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1057 AM CDT SAT MAY 10 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-110557-
/O.EXT.KILX.FL.W.0049.000000T0000Z-080511T0700Z/
/LAWI2.1.ER.080509T1200Z.080510T0605Z.080511T0100Z.NO/
1057 AM CDT SAT MAY 10 2008
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 950 AM SATURDAY THE STAGE WAS 30.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
EMBARRAS RIVER
LAWRENCEVILLE 30 30.3 SAT 10 AM 29.3 26.7 25.8
$$000
WGUS83 KILX 110156
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
855 PM CDT SAT MAY 10 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC101-110225-
/O.CAN.KILX.FL.W.0049.000000T0000Z-080511T0700Z/
/LAWI2.1.ER.080509T1200Z.080510T0605Z.080510T2028Z.NO/
855 PM CDT SAT MAY 10 2008
THE FLOOD WARNING IS CANCELLED FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* AT 745 PM SATURDAY THE STAGE WAS 29.6 FEET.
* FELL BELOW FLOOD STAGE AT 328 PM SATURDAY.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 26.7 FEET BY MONDAY
MORNING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
EMBARRAS RIVER
LAWRENCEVILLE 30 29.6 SAT 8 PM 29.3 26.7 25.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 8, 7:22 AM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, May 8, 7:22 AM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 722 AM CDT THU MAY 8 2008 .DISCUSSION... ISSUED 306 AM CDT THU MAY 8 2008 FRONTAL BOUNDARY DRAPED ACROSS THE MIDSECTION OF ILLINOIS THIS MORNING AS SFC LOW BEGINS TO MOVE OUT OF THE SRN PLAINS. WIDESPREAD AREA OF CLOUDS ON IR SAT IMAGERY...FROM THE GREAT LAKES TO THE GULF COAST. ON RADAR MOSAIC...PRECIP SPREAD OVER ENTIRE CWA SAVE NW OF THE ILLINOIS RIVER VALLEY. HEAVIEST PRECIP SEEMING TO LINE UP ALONG INTERSTATE 57 THIS MORNING... APPROXIMATELY SAME LOCATION AS THE EFFECTIVE FRONT. THROUGHOUT THE EVENING... PRECIP HAS FOCUSED ALONG THE BOUNDARY...PUNCHED UP...THEN DIED BACK DOWN. THE CYCLE HAS REPEATED IN SEVERAL SLIGHTLY DIFFERENT LOCATIONS...KEEPING THE COLLECTIVE QPF DOWN FOR ANY ONE LOCATION. SERN COUNTIES BEGINNING TO RECOVER FROM THE DELUGE OF RAIN YESTERDAY...AND MAIN ISSUES FOR THE FORECAST REMAIN THE PASSING OF THIS SFC AND UPPER LEVEL LOW...AND THE NEXT CHANCE FOR PRECIP LATER IN THE WEEKEND. MODELS IN AGREEMENT FOR THE MOST PART...WITH SOME DIFFERENCES ABOUT THE LOCATION OF THE DEVELOPING SFC LOW ON SAT NIGHT. HAVE GONE WITH A BLEND THROUGH THE MED RANGE...LEANING MORE TOWARDS THE LOCATION OF THE GFS LOW. SHORT TERM...TODAY AND TOMORROW... WET DAY CONTINUES FOR AREAS SE OF THE ILLINOIS RIVER VALLEY. RAIN TO CONTINUE THROUGH THE MORNING AND MOST OF THE AFTERNOON AS THE LOW ZIPS THROUGH THE REGION BY 00Z. MAJORITY OF PRECIP SHOULD HAVE ENDED BY THEN...HAVE PULLED EVENING POPS ALTOGETHER. POSSIBILITY OF THINNER CLOUD COVER TO THE NW DROPPING TEMPS INTO THE LOWER 40S THERE...CONSIDERABLY WARMER IN THE FAR SE WHERE THE SKIES WILL BE MUCH SLOWER TO CLEAR WITHIN THE WRAP AROUND OF THE EXITING LOW. TEMPS FOR TOMORROW STAYING IN THE 60S AS NRLY WINDS AND SOME CLOUD COVER TEMPER ANY SUNSHINE. ISSUES START WITH FRIDAY AFTERNOON AS THE NAM/WRF AND GFS ARE BOTH SPINNING A WEAK SHORT WAVE OVER THE SRN HALF OF THE CWA FRIDAY AFTERNOON. AT THIS POINT...WILL KEEP THE AFTERNOON DRY AS LAYER RH A BIT SUSPECT ADVECTING FROM THE NW. WILL HAVE TO WATCH TO SEE IF 12Z RUN MAINTAINS THIS WAVE. LONG TERM...SATURDAY THROUGH MONDAY... SATURDAY A LITTLE BIT LESS OF A SOURCE OF TROUBLE FOR THE FORECAST WITH THIS RUN OF MODELS. GFS LOOKS DRY UNTIL UPPER TROF SAT NIGHT MOVES THROUGH IN AMPLIFIED FLOW. ECMWF STILL LOOKS AS IF ATTEMPTING A TRANSITION FROM A ZONAL FLOW ALOFT TO SOMETHING CLOSER TO THE GFS...AND MUCH WETTER THAN THE GFS. KEEPING A RATHER CONSERVATIVE FORECAST WITH BEST CHANCES FOR PRECIP SAT NIGHT AND SUNDAY EARLY. SUNDAY NIGHT AND MONDAY...BACK TO DRY AND BEGINNING A WEAK WARMING TREND. HJS && .AVIATION... ISSUED 616 AM CDT THU MAY 8 2008 RADAR AND SYSTEM LOOPS CONTINUE TO SHOW MINOR WAVES ROTATING AROUND THE MAIN UPPER LOW OVER SOUTH CENTRAL MO AND NORTH CENTRAL AR. THE WAVES CONTINUE TO ENHANCE AND REDEVELOP THE PCPN OVER CENTRAL AND SOUTHEAST IL. SURFACE ALSO CONTINUES TO MOVE EAST OVER SOUTHERN MO...MUCH AS PROGS INDICATE. TAF FORECASTS WILL CONTINUE PCPN WITH LOW CIGS THROUGH MID MORNING AND THEN IMPROVEMENT IN AFTERNOON. WILL CONTINUE CHANCE OF TSTMS IN SOUTH AND EAST SITES. GOETSCH && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 8, 7:47 AM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE LINCOLN IL 747 AM CDT THU MAY 8 2008 ILZ040-047-049-050-091300- CASS-MORGAN-SCHUYLER-SCOTT- 747 AM CDT THU MAY 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT OCCASIONAL RAIN WITH A FEW THUNDERSTORMS WILL BE POSSIBLE TODAY...TAPERING OFF BY LATE AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER STORM SYSTEM WILL MOVE ACROSS THE REGION AND BRING A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. THE POTENTIAL FOR SEVERE WEATHER WILL EXIST WITH THIS SYSTEM...SO KEEP ABREAST OF LATER FORECASTS AS THE SEVERE THREAT BECOMES BETTER DEFINED. FINALLY...ANOTHER SYSTEM WILL IMPACT THE REGION ON TUESDAY INTO WEDNESDAY...BRINGING ANOTHER CHANCE FOR THUNDERSTORMS. THE ILLINOIS RIVER AT BEARDSTOWN WILL REMAIN ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ042>046-048-051>057-061>063-066>068-071>073-091300- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MENARD- MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION- 747 AM CDT THU MAY 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT RAIN AND A FEW THUNDERSTORMS WILL BE POSSIBLE THROUGH THE DAY TODAY...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED. HEAVY RAINFALL WILL BE THE MAIN THREAT...WITH ISOLATED HEAVY AMOUNS OF UP TO THREE QUARTERS OF AN INCH IN AREAS SOUTHEAST OF A SPRINGFIELD TO CHAMPAIGN LINE. THE RAIN WILL TAPER OFF BY LATE AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER STORM SYSTEM WILL MOVE ACROSS THE REGION AND BRING A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. THE POTENTIAL FOR SEVERE WEATHER WILL EXIST WITH THIS SYSTEM...SO KEEP ABREAST OF LATER FORECASTS AS THE SEVERE THREAT BECOMES BETTER DEFINED. FINALLY...ANOTHER SYSTEM WILL IMPACT THE REGION ON TUESDAY INTO WEDNESDAY...BRINGING ANOTHER CHANCE FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ027>031-036>038-041-091300- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 747 AM CDT THU MAY 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED RAIN AND POSSIBLY A FEW THUNDERSTORMS WILL BE THE MAIN THREAT THIS MORNING. THE RAIN WILL CLEAR OUT BY AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER STORM SYSTEM WILL MOVE ACROSS THE REGION AND BRING A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. THE POTENTIAL FOR SEVERE WEATHER WILL EXIST WITH THIS SYSTEM...SO KEEP ABREAST OF LATER FORECASTS AS THE SEVERE THREAT BECOMES BETTER DEFINED. FINALLY...ANOTHER SYSTEM WILL IMPACT THE REGION ON TUESDAY INTO WEDNESDAY...BRINGING ANOTHER CHANCE FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GOETSCH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 8:55 PM CDT | River Flood Warning | ILX | Clay, Richland | 12 days |
| May 8, 9:51 AM CDT | Areal Flood Warning | ILX | Clay, Lawrence, Richland | 6 hr |
| May 8, 3:24 PM CDT | Areal Flood Warning | ILX | Clay, Lawrence, Richland | 6 hr |
Nearby
River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.